# SDR UF6A991111

- Difficulty date: November 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicataor
- Part number: 648846062
- Condition: Failed
- Location: Cockpit
- Part time: 9,007 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5703 - NR 1 ENGINE FLUCTUATING OIL PRESSURE.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENGINE TRIPLE INDICATOR.  SYSTEM OPS CHECKED GOOD.  (X)
